(Closed) Spotting on Cycle Day 20?

posted 6 years ago in TTC
Post # 3
Member
4575 posts
Honey bee
  • Wedding: April 2012

@Ugoob:  are these vitamins prescribed by your md? if not, do they have any side-effect such as bleeding or spotting in between cycles? it could be that or some women do spot in between cycles when they are about to O.  Also, were you on the pill or recently got off it? I hear that can also cause sudden spotting in mid cycle.  If it continues, then maybe you should speak to your md.  DL lady!

Post # 5
Member
4575 posts
Honey bee
  • Wedding: April 2012

@Ugoob:  Well, Im glad your doctor doesnt think its going to hurt you.  im on the same boat as you, it has been hard to conceive for us too and I have also been off the pill for more than a year.  However, what i have noticed lately its my cycle changed for the past two months it wen tfrom 28 days to 26 and now 29 days.  I read in a magazine once, along time ago, that your cycles can change as you age.  God, i know im not old and im sure you arent either, but i hope that’s not true, you know lol…GL, lady and I hope you cycles regulate and you O this cycle. Do you chart? that helps too.

The topic ‘Spotting on Cycle Day 20?’ is closed to new replies.

Find Amazing Vendors